# SDR USAA000839

- Difficulty date: June 13, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEVERAL CRACKS .125 INCH OR LESS, INSIDE CHANNEL STRINGER 15L, BETWEEN STATION 520 AND 540.  INSTALLED STRINGER REPAIR SECTION PER SRM 53-10-3.  (M)
